Publication
Title
Systematics of African lowland rainforest **Praomys** (Rodentia, Muridae) based on molecular and craniometrical data
Author
Language
Dutch
Source (journal)
Zoological journal of the Linnean Society. - London
Publication
London : 2005
ISSN
0024-4082
Volume/pages
145:4(2005), p. 539-553
ISI
000233530800003
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 21.04.2017
To cite this reference